# SDR SWAA2019081335809

- Difficulty date: July 26, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,828 hours, 36,520 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A1001
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H A/C BAY FORWARD VAPOR BARRIER WEB ONE HORIZONTAL "L" ANGLE CRACKED, LOCATED 6" ABOVE PACK EXHAUST CUTOUT AT BS. 663.         / R&R "L" ANGLE IAW SRM AND DWG.
